Banach triples with generalized inverses.

A. Fernández López; E. García Rus

Manuscripta mathematica (1988)

  • Volume: 62, Issue: 4, page 503-508
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Fernández López, A., and García Rus, E.. "Banach triples with generalized inverses.." Manuscripta mathematica 62.4 (1988): 503-508. <>.

author = {Fernández López, A., García Rus, E.},
journal = {Manuscripta mathematica},
keywords = {complex Banach triples; generalized inverses},
number = {4},
pages = {503-508},
title = {Banach triples with generalized inverses.},
url = {},
volume = {62},
year = {1988},

AU - Fernández López, A.
AU - García Rus, E.
TI - Banach triples with generalized inverses.
JO - Manuscripta mathematica
PY - 1988
VL - 62
IS - 4
SP - 503
EP - 508
KW - complex Banach triples; generalized inverses
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.